# SDR IXXA201605250381

- Difficulty date: May 15, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 77,822 hours, 23,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER FLASH LIGHT INDICATOR LED DOES NOT FLASH.  R & R EMER FLASHLIGHT BATTERY.  OPERATIONAL CHECKED SATISFACTORY.  FAULT NOT DUPLICATED.
